Some two-point problems for second order integro-differential equations with argument deviations

Sulkhan Mukhigulashvili, Veronika Novotná



In the paper we describe the classes of unique solvability of the Dirichlet and mixed two point boundary value problems for the second order linear integro-differential equation $$ u''(t)=p_0(t)u(t)+p_1(t)u(\tau_1(t))+\int_{a}^{b}p(t,s)u(\tau(s))ds+ q(t). $$% On the basis of the obtained and, in some sense, optimal results for the linear problems, by the a priori boundedness principle we prove the theorems of solvability and unique solvability for the second order nonlinear functional differential equations under the mentioned boundary conditions.


Integro-differential equations; Dirichlet and mixed problems; unique solvability; a priori boundedness principle

Full Text:



R.P. Agarwal, Boundary value problems for higher order integro-differential equations, Nonlinear Anal. 7 (1983), 259–270.

R.P. Agarwal, L. Berezansky, E. Braverman and A. Domoshnitsky, Nonoscillation Theory of Functional Differential Equations with Applications, Springer, New York, 2012.

D. Bainov, A. Domoshnitsky, Theorems on differential inequalities for second order functional-differential equations, Glas. Mat. 29 (1994), 275–289.

E.I. Bravyi, On the solvable sets of boundary value problems for linear functional differential equations, Math. Bohem. 136 (2011), 145–154.

A. Domoshnitsky and G. Landsman, Semi-nonoscillation Intervals in Analysis of Sign Constancy of Green’s Functions of Dirichlet, Neumann and Focal Problems, Adv. Difference Equ. 81 (2017), 1–14.

R. Hakl and M. Zamora, Existence of a solution to the Dirichlet problem associated to a second-order differential equation with singularities: The method of lower and upper functions, Georgian Math. J. 20 (2013), 469–491.

G.H. Hardy, J.E. Littlewood and G. Polya, Inequalities, Cambridg University Press, 1951.

I.T. Kiguradze, On boundary value problems for systems of ordinary differential equations, J. Sov. Math. 43 (1987), 2259–2339.

I.T. Kiguradze and B. Půža, On boundary value problems for functional differential equations, Mem. Differ. Equ. Math. Phys. 12 (1997), 106–113.

E. Liz and J.J. Nieto, Boundary value problems for second order integro-differential equations of Fredholm type, J. Comput. Appl. Math. 72 (1996), 215–225.

J. Morchalo, On Two-point Boundary Value Problems for Integro-differential Equations of second order, Fasc. Math. 9 (1975), 51–56.

S. Mukhigulashvili, N. Partsvania and B. Půza, On a periodic problem for higherorder differential equations with a deviating argument, Nonlinear Anal. 74 (2011), 3232–3241.

B.G. Pachpatte, Boundary value problems for integrodifferential equations with deviating arguments, Chinese J. Math. 13 (1985), 59–66.

S. Schwabik, M. Tvrdý and O. Vejvoda, Differential and Integral Equations: Boundary Value Problems and Adjoints, D. Reidel Publishing Co., 1979.


  • There are currently no refbacks.

Partnerzy platformy czasopism